MathSciNet Relay Station
MathSciNet bibliographic data
MR1401400 34C25 (92D25)
López-Gómez, Julián; Ortega, Rafael; Tineo, Antonio The periodic predator-prey Lotka-Volterra model. Adv. Differential Equations 1 (1996), no. 3, 403–423.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement